# SDR AALA20000354

- Difficulty date: February 26, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 8 - AFTER TAKEOFF, NR 2 ENGINE EXPERIENCED COMPRESSOR STALL.  RETURNED AND LANDED HNL WITHOUT INCIDENT.  (M)
